# SDR MALA030421

- Difficulty date: September 12, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 11,445 hours, 11,701 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LF5071F
- Part serial: OFFLF07629
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLT 3691, NR 3 ENGINE LOST OIL PRESSURE.  SHUTDOWN INFLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 3 ENGINE ASSEMBLY IAW TASK CARD 7100-502.  IAW TASK CARD 7100-502.LK AND OPS CHECKS GOOD.  PN ON AND OFF LF507-1F SNON P07811  SN OFF LF-07629.
